# SDR REXA201100394

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD STIFFENER ANGLE IS DAMAGED FROM SCREW CONTACT ALONG THE TOP EDGE OF ANGLE WL 119.5 AT LBL 9, 17.5, 27, AND RBL 9.  REPAIRED IAW SRM 53-00-00, AND 52-12-00.
